Publications with S. Garti

All publications by Shimon Garti and S. Shelah

You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:878 Garti, S., & Shelah, S. (2008). On Depth and Depth^+ of Boolean algebras. Algebra Universalis, 58(2), 243–248. arXiv: math/0512217 DOI: 10.1007/s00012-008-2065-1 MR: 2386531
Sh:891 Garti, S., & Shelah, S. (2007). Two cardinal models for singular \mu. MLQ Math. Log. Q., 53(6), 636–641. arXiv: math/0612247 DOI: 10.1002/malq.200610053 MR: 2351585
Sh:911 Garti, S., & Shelah, S. (2011). Depth of Boolean algebras. Notre Dame J. Form. Log., 52(3), 307–314. arXiv: 0802.4185 DOI: 10.1215/00294527-1435474 MR: 2822491
Sh:949 Garti, S., & Shelah, S. (2012). A strong polarized relation. J. Symbolic Logic, 77(3), 766–776. arXiv: 1103.0350 DOI: 10.2178/jsl/1344862161 MR: 2987137
Sh:956 Garti, S., & Shelah, S. (2012). (\kappa,\theta)-weak normality. J. Math. Soc. Japan, 64(2), 549–559. arXiv: 1104.1491 MR: 2916079
Sh:962 Garti, S., & Shelah, S. (2012). Combinatorial aspects of the splitting number. Ann. Comb., 16(4), 709–717. arXiv: 1007.2266 DOI: 10.1007/s00026-012-0154-5 MR: 3000439
Sh:964 Garti, S., & Shelah, S. (2012). Strong polarized relations for the continuum. Ann. Comb., 16(2), 271–276. arXiv: 1103.5195 DOI: 10.1007/s00026-012-0130-0 MR: 2927607
Sh:974 Garti, S., & Shelah, S. {\rm DEPTH}^+ and {\rm LENGTH}^+ of Boolean Algebras. arXiv: 1303.3704
Sh:995 Garti, S., & Shelah, S. (2014). Partition calculus and cardinal invariants. J. Math. Soc. Japan, 66(2), 425–434. arXiv: 1112.5772 DOI: 10.2969/jmsj/06620425 MR: 3201820
Sh:1002 Garti, S., & Shelah, S. (2012). The ultrafilter number for singular cardinals. Acta Math. Hungar., 137(4), 296–301. arXiv: 1201.1713 DOI: 10.1007/s10474-012-0245-0 MR: 2992547
Sh:1012 Garti, S., & Shelah, S. (2016). Open and solved problems concerning polarized partition relations. Fund. Math., 234(1), 1–14. arXiv: 1208.6091 DOI: 10.4064/fm763-10-2015 MR: 3509813
Sh:1040 Garti, S., Magidor, M., & Shelah, S. (2018). On the spectrum of characters of ultrafilters. Notre Dame J. Form. Log., 59(3), 371–379. arXiv: 1601.01409 DOI: 10.1215/00294527-2018-0006 MR: 3832086
Sh:1047 Garti, S., & Shelah, S. (2018). Random reals and polarized colorings. Studia Sci. Math. Hungar., 55(2), 203–212. arXiv: 1609.00242 DOI: 10.1556/012.2018.55.2.1393 MR: 3813351
Sh:1083 Garti, S., Hayut, Y., & Shelah, S. (2017). On the verge of inconsistency: Magidor cardinals and Magidor filters. Israel J. Math., 220(1), 89–102. arXiv: 1601.07745 DOI: 10.1007/s11856-017-1510-2 MR: 3666820
Sh:1111 Garti, S., & Shelah, S. Double weakness. Preprint. arXiv: 2002.03573
Sh:1128 Garti, S., & Shelah, S. Length and Depth. arXiv: 1804.05304
Sh:1143 Garti, S., & Shelah, S. Remarks on generalized ultrafilter, dominating and reaping numbers. Fundamenta Mathematicae. To appear. arXiv: 1806.09286
Sh:1156 Garti, S., Gitik, M., & Shelah, S. Cardinal characteristics at aleph omega. Acta Mathematica Hungarica. To appear. arXiv: 1812.05291
Sh:1165 Garti, S., Magidor, M., & Shelah, S. Infinite monochromatic paths and a theorem of Erdös-Hajnal-Rado. Electronic Journal of Combinatorics. Preprint. arXiv: 1907.03254